# SDR CALA2019042600649

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fr 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT RH SHEAR PLATE SUPPORT STRUCTURE FR70 A3NB-53-3 -6222 GENERATED BY V052040 ON HAECO LCQ NR 9298590 REMOVED CORROSION AT RH AFT SHEAR PLATE IAW A320 SRM 51-74-00-00 1. MEASURED CORROSION 2.60LX2.40W ORIGINAL THICKNESS .071 MATERI AL LOSS .0375 ALLOWABLE LOSS .016 OUT OF LIMITS IAW A320 SRM 51- 73-11-001. REMOVED AND REPLACED AFT RH SHEAR PLATE IAW A320 SRM 51-72-11-911-001, 51-21-11-001, 51-42-11-001. TREATED, PRIMED.
